How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Valarie Your Own Question
Valarie
Valarie, Nurse (RN)
Category: Health
Satisfied Customers: 1228
Experience:  36+ yrs exprience medical, surgical, wound/skin care, nutrition, geriatrics, rehab, management
16698619
Type Your Health Question Here...
Valarie is online now
A new question is answered every 9 seconds

Sorry but I did not understand that I should reply diredtly

This answer was rated:

Sorry but I did not understand that I should reply diredtly to you.Your reply was ok but I thought that a doctor should reply regarding the medications that I take: Lipitor, Plavix, Asperin, Niaspaan and Metropolol for my heart condition and also Flomax and Proscar for BPH.

Hello. Thank you for coming to JustAnswer with your question, and welcome.

 

The expert you were working with before has not replied because you have "opted" her out, so she in not able to respond on that question page.

 

At any rate, the medications you are taking can have some side effects. Flomax has a common side effect of cough. It also has a common side effect of sinus inflammation that could cause cough due to postnasal drip as well as the phlegm.

 

Metoprolol can have a side effect of "shortness of breath, even with mild exertion".

 

If your cough is not being caused by an infection or allergies that will eventually clear, your doctor may want to consider the possibility of side effects of your medications. Side effects can develop even after taking medications for years. He should consider the Flomax first, since the side effect of cough and sinus inflammation are listed as common.

 

I realize you may have wanted a doctor to reply to you, however please know that nurses and nurse practitioners (as well as pharmacists) are very knowledgeable, and have many years of experience dealing with side effects of medications.

 

Be well.

 

 

Valarie and other Health Specialists are ready to help you

Related Health Questions